# SDR SWAA2024071706629

- Difficulty date: June 27, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 26,700 hours, 13,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS MISSING AT BULLNOSE BY SEAT ROW 25R<[01] INSTALLED MISSING EMERGENCY LIGHT LENS AT BULLNOSE BY SEAT ROW 25R IAW B737-800 AMM 33-51-03-960-803-NG ACCOMPLISHED MT TASK [TTG8Q00U8CSY];[02] NSTALLED MISSING EMERGENCY LIGHT LENS AT BULLNOSE BY SEAT ROW 25R IAW B737-800 AMM 33-51-03-960-803-NG ACCOMPLISHED MT TASK [TTG8Q00U8CSY]. VERIFIED
